# SDR IPXA2025073057913

- Difficulty date: July 10, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 31,007 hours, 20,308 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Part number: 183N200341
- Part serial: 000285
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING FINDING - LEFT ELEVATOR TIP STATIC WIC CONDUCTIVE PLATE HAS EVIDENCE OF CORROSION. AA026 INSTALLED SERVICEABLE L/H ELEVATOR IN REF TO B757 AMM 27-31-01-424-028
